کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661610 1344848 2016 23 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Regularity properties on the generalized reals
ترجمه فارسی عنوان
خواص نظم در اعداد حقیقی عمومی
کلمات کلیدی
فضاهای بئر تعمیم یافته؛ خواص نظم؛ تئوری مجموعه ای توصیفی
03E15; 03E40; 03E30; 03E05Generalized Baire spaces; Regularity properties; Descriptive set theory
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

We investigate regularity properties derived from tree-like forcing notions in the setting of “generalized descriptive set theory”, i.e., descriptive set theory on κκκκ and 2κ2κ, for regular uncountable cardinals κ.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 4, April 2016, Pages 408–430
نویسندگان
, , ,